Stratified (L; M)-semiuniform convergence tower spaces

Document Type: Original Manuscript

Author

School of Mathematics, Beijing Institute of Technology, Beijing

Abstract

The notion of stratified (L, M)-semiuniform convergence tower spaces is introduced, which extends the notions of
probabilistic semiuniform convergence spaces and lattice-valued semiuniform convergence spaces. The resulting category
is shown to be a strong topological universe. Besides, the relations between our category and that of stratified (
L, M)-
filter tower spaces are studied.


Keywords


[1] J. Adˇamek, H. Herrlich, G. E. Strecker, Abstract and Concrete Category, Wiley, New York, 1990.
[2] T. M. G. Ahsanullah, G. J¨ager,
Probabilistic uniform convergence spaces redefined, Acta Mathematica Hungarica,
146(2) (2015), 376-390.
[3] C. H. Cook, H. R. Fischer,
Uniform convergence structures, Mathematische Annalen, 173(4) (1967), 290-306.
[4] A. Craig, G. J¨ager,
A common framework for lattice-valued uniform spaces and probabilistic uniform limit spaces,
Fuzzy Sets and Systems,
160(9) (2009), 1177-1203.
[5] J. M. Fang,
Lattice-valued semiuniform convergence spaces, Fuzzy Sets and Systems, 195(7) (2012), 33-57.
[6] J. M. Fang,
Stratified L-ordered quasiuniform limit spaces, Fuzzy Sets and Systems, 227 (2013), 51-73.
[7] P. V. Flores, R. N. Mohapatrs, G. Richardson,
Lattice-valued spaces: Fuzzy convergence, Fuzzy Sets and Systems,
157(20) (2006), 2706-2714.
[8] L. C. Florescu,
Probabilistic convergence structures, Aequationes mathematicae, 38(2-3) (1989), 123-145.
[9] M. J. Frank,
Probabilistic topological spaces, Journal of Mathematical Analysis and Applications, 34(1) (1971),
67-81.
[10] J. Guti´errez Garc´ıa, A Unified Approach to the Concept of Fuzzy
L-uniform Space, Thesis, Universidad del Pais
Vasco, Bilbao, Spain, 2000.
[11] H. Herrlich, D. Zhang,
Categorical properties of probabilistic convergence spaces , Applied Categorical Structures,
6 (1998), 495-513.
[12] U. H¨ohle, A. P. Sostak, ˇ
Axiomatic foundations of fixed-basis fuzzy topology, in: U.H¨ohle, S.E.Rodabaugh(Eds.),
Mathematics of Fuzzy Sets: Logic, Topology, and Measure Theory, in: Handbook Series, vol.3, Kluwer Academic
Publishers, Dordrecht, 1999, pp.123-173.
[13] G. J¨ager,
Level spaces for lattice-valued uniform convergence spaces, Quaestiones Mathematicae, 31(3) (2008),
255-277.
[14] G. J¨ager,
Stratified LMN-convergence tower spaces, Fuzzy Sets and Systems, 282(C) (2016), 62-73.
[15] G. J¨ager,
On stratified lattice-valued convergence spaces, Iranian Journal of Fuzzy Systems, 14(6) (2017), 149-164.
[16] G. J¨ager,
A note on stratified LM-filters, Iranian Journal of Fuzzy Systems, 10(4) (2013), 135-142.
[17] G. J¨ager,
A category of L-fuzzy convergence spaces, Quaestiones Mathematicae, 24(4) (2001), 501-517.
[18] G. J¨ager, Subcategory of lattice-valued convergence spaces, Fuzzy Sets and Systems, 156(1) (2005), 1-24.
[19] G. J¨ager, M. H. Burton,
Stratified L-uniform convergence spaces, Quaestiones Mathematicae, 28(1) (2005), 11-36.
[20] J. Minkler, G. Minkler, G. Richardson,
Subcategories of filter tower spaces, Applied Categorical Structures, 9(4)
(2001), 369-379.
[21] M. Nauwelaerts,
(Quasi-)semi-approach uniform convergence spaces, Scientiae Math. Japonicae, 4 (2001), 669-697.
[22] H. Nusser,
A generalization of probabilistic uniform spaces, Applied Categorical Structures, 10(1) (2002), 81-98.
[23] G. Preuss,
Semiuniform convergence spaces, Japanese Journal of Mathematics, 41(4) (1995), 465-491.
[24] G. Preuss,
Foundations of Topology{An Approach to Convenient Topology, Kluwer Academic Publisher, Dordrecht,
Boston, London, 2002.
[25] G. D. Richardson, D. C. Kent,
Probabilistic convergence spaces, Journal of the Australian Mathematical Society,
61(3) (1996), 400-420.
[26] A. Weil,
Sur les ´espaces `a structures uniforms et sur la topologie g´en´erale, Actualites Scientifiques et Industrielles, no.551, Hermann, Paris, 1937, pp. 3-40.
[27] O. Wyler,
Filter space monads, regularity, completions, in: TOPO 1972- General Topology and its Applications,
Lecture Notes in Mathematics, vol. 378, Springer, Berlin, Heidelberg, New York, 1974, pp. 591-637.
[28] X. F. Yang, S. G. Li,
Completion of stratified (L, M)-filter tower spaces, Fuzzy Sets and Systems, 210 (2013),
22-38.